Hi, for the past four years or so I have had dependency issues with Tylenol PM and similar drugs. On average I would take 8 pills a night, each one containing 500mgs of Acetaminophen. I currently in my first night of detox, but I am worried about how this all has affected my liver. So far I have been unable to find anything about long term abuse of acetaminophen and as such have only been given lots of "thats really not good for you" like statements as opposed to real knowledge on the matter.
I was wondering if anyone might be able to provide a link to something similar to this situation. I recently found out that the liver can regenerate itself, but Im also unsure about the how severely mine must be damaged after four years of constant abuse. Anything will help at this point. Thanks in advance.
Long term abuse of acetaminophen can have effects on the liver. The best way to find out is to go to the doctor have have a liver panel done- it's quick, painless and you can have the results usually in 1-2 days. My hats off to you on choosing to detox yourself- best of luck to you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.